# SDR SIMA201908021003

- Difficulty date: August 1, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N256NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000665
- Aircraft time: 5,907 hours, 3,866 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 17071000407
- Part serial: 04330
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CA SIDE MAIN GEAR DOES NOT RETRACT INDICATION SWITCHED BETWEEN YELLOW TRANSITION AND WHITE UP INDICATIONS, BUMPING HEARD FROM LEFT MAIN AFTER REST OF THE LANDING GEAR RETRACTED NO EICAS MESSAGE DISPLAYED.   REMOVED AND REPLACED LEFT MLG UPLOCK BOX IAW AMM 32-31-03.  OPS AND LEAK CHECKED GOOD.
